# SDR REXA2019062301022

- Difficulty date: June 23, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 32,362 hours, 31,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THIS IS SUPPLEMENTAL INFORMATION TO A PRIOR SUBMISSION. PART NUMBER WAS RECEIVED THAT WAS REPLACED AFTER THIS EVENT. LT AFT EMER EXIT EMER LIGHT NOT COMING ON. REMOVED AND REPLACED LIGHT BULB AT LT AFT EXTERIOR EMER LIGHT IAW CMM 33-52-06 OPS TEST ACCOMPLISHED ON W/O 1017379-2000-0086 S/N 7206763.
